# SDR EE4Y2013032700037

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,752 hours, 41,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 64,752 hours, 41,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AFT PRESSURE BULKHEAD TEE BETWEEN L15 AND 17L, AT Z=14 AND Z=24 TEE CRACKED.  REPLACED PRESSURE BULKHEAD TEE SECTION IAW S/B A53-232 ACCOMPLISHMENT INSTRUCTIONS OPTION II CONDITION 2, FIG 4, REV 2, DATE APRIL 28,95.
